MathSciNet Relay Station
MathSciNet bibliographic data
MR1978442 (2004a:42015) 42B20 (42B25)
de la Torre, A.; Torrea, J. L. One-sided discrete square function. Studia Math. 156 (2003), no. 3, 243–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement